# SDR REXA2012009281371

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 16,998 hours, 14,906 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT 4021 DURING CLIMBOUT OF CLT AT 4000FT LOUD POP WAS HEARD, NR 1 ENGINE N1 AND N2 ROWED BACK WITH ITT SPIKE TO AROUND 960.  THE CREW THEN PROCEEDED TO SHUTDOWN THE ENGINE WITHIN 1.5 MINUTES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT.  LEFT ENGINE S/N 873946 WAS INSTALLED ON 6/28/2011.  NO SIGNIFICANT RECENT HISTORY ON ENGINE.  REPLACED LEFT HAND ENGINE.  OPS CHECKS GOOD.
